# SDR KNNA200700035

- Difficulty date: May 5, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D217
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: T67075
- Condition: Active
- Location: Bs 767 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN/CRACKED FRAME AT BS 767 NEAR STRINGER 14R.  PROVIDE INSTRUCTIONS ON REPAIR OF CRACKED FRAME AT BS 767 STR 14R, BOEING SB 737-53A-1261 PART 3 REPAIR.
